MathSciNet Relay Station
MathSciNet bibliographic data
MR140589 (25 #4007) 20.80
Wallace, D. A. R. Group algebras with central radicals. Proc. Glasgow Math. Assoc. 5 1962 103–108 (1962).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement